HI had juverderm 2 yrs ago for tear troughs, one eye would not rid itself of the product and would come up and down depending on my body temperature, had Hyaluronidase to remove it(which i have had before with brilliant results,) this time the Hyaluronidase has made things much worse a blister like bag has appeared which was very red although the redness is subsiding, can you please tell me if the hyaluronidase will dissolve and leave me looking normal? do i need another hyaluronidase jab.
Will Bad Hyaluronidase Get Better? Had it to Remove Juvederm, and Made Things Worse.
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
You should follow up with your doctor
A "blister-like" red bag under the eye could be the sign of an infection. I would recommend that you follow up with your physician, as this does not sound like a normal response to hyaluronidase. I see that you asked this question a month ago, so hopefully your issues have resolved by now.
If you still have lumps or excess product present after the swelling and redness have resolved, a repeat treatment with hyaluronidase may be appropriate.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.